MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS; CANAL FILLING STEM, STRAIGHT, SPLINED 21MM X 120MM

ONKOS SURGICAL INC. ELEOS; CANAL FILLING STEM, STRAIGHT, SPLINED 21MM X 120MM
Model Number FS-21120-03M
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an eleos segmental stem loosened approximately 8 months post operatively.The patient underwent their index procedure on 02 march 2022, where the patient was implanted with the following devices: eleos canal filling stem, distal femur axial pin, tibial hinge, poly spacer, stem extension, distal femur, tibial baseplate, and a tibial baseplate tapered screw.During the patient's revision procedure on 23 november 2022, the loosened 21mm x 120mm canal filling stem was removed and replaced with a 15mm x 152mm cemented stem.The following devices were also replaced: poly spacer, distal femur, distal femur axial pin, and a tibial hinge.No issues were reported for these replaced devices.This event will be reportable to the fda as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
It was reported that a patient's 21x120mm canal filling segmental stem had loosened.The patient underwent a revision surgery on 23 november 2022 where the surgeon revised the patient's 21x120mm eleos canal filling segmental stem to a 15x152mm cemented bowed segmental stem.The surgeon also revised the eleos poly spacer, eleos tibial hinge component, eleos distal femur axial pin, and eleos distal femur.There were no alleged malfunctions with the poly spacer, tibial hinge component, distal femur axial pin, and distal femur.Device history records were reviewed and no abnormalities were identified.It is possible that the alleged loosening could have occurred due to insufficient healing, residual post-operative motion, etc.However, as additional information regarding this event is not known, the root cause of this event could not be identified.

Brand Name
ELEOS
Common Device Name
CANAL FILLING STEM, STRAIGHT, SPLINED 21MM X 120MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey road
parsippany, NJ 07054
MDR Report Key15992052
Report Number3013450937-2022-00382
Device Sequence Number12180518
Product Code KRO
UDI-Device IdentifierB278FS2112003M0
UDI-PublicB278FS2112003M0
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-21120-03M
Device Catalogue NumberFS-21120-03M
Device Lot Number89851-008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale